# SDR ASOA03546

- Difficulty date: October 29, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHTS CYCLED ON THEN OFF IN THE ARM POSITION.  MAINTENANCE REMOVED AND REPLACED THE K135 SENSE RELAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
